# SDR ASAA2017060620982

- Difficulty date: June 6, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 27,920 hours, 8,318 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Indication
- Location: Nr 2 Hf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF 2 RADIO FREQUENCY SHOWS FAILED.  ACFT GROUNDED.  PERFORMED FIM 23-11, TASK 801, COMMS SYSTEM BITE PROCEDURE. NO FAULTS NOTED. OPS NORMAL.
